# SDR CA990715012

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Wsk ASZ62IRM18
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND BETWEEN NR 5 AND NR 6 CYLINDERS.
